# SDR AU010276

- Difficulty date: March 17, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6122 · Propeller Governor
- Part: Pickup
- Part number: 1680640
- Condition: Faulty
- Location: Prop Governor
- Component: Prop Governor, Woodward, 89741016
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE GOVERNOR MAGNETIC PICKUP (MONOPOLE) OUTPUT VOLTAGEUNSTABLE.
